# SDR R61A2018091510967

- Difficulty date: September 1, 2018
- Submitted: September 15, 2018
- Operation: Air carrier
- Aircraft: N426YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000397
- Aircraft time: 11,550 hours, 7,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE BELLY FAIRING AFT ATTACH NUTPLATE RAIL IS CORRODED.  REMOVED AND REPLACED MIDDLE BELLY FAIRING AFT ATTACH NUTPLATE.
